Notre Dame Journal of Formal Logic

Nueva demostracion de la completicidad funcional del calculo proposicional bivalente.A new proof of the functional completeness of the two-valued propositional calculus.

Luis Elpidio Sanchis

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 2, Number 1 (1961), 33-40.

Dates
First available: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093956751

Zentralblatt MATH identifier
0116.00403

Mathematical Reviews number (MathSciNet)
MR0142439

Digital Object Identifier
doi:10.1305/ndjfl/1093956751

Subjects
Primary: 02.85

Citation

Sanchis, Luis Elpidio. Nueva demostracion de la completicidad funcional del calculo proposicional bivalente. Notre Dame Journal of Formal Logic 2 (1961), no. 1, 33--40. doi:10.1305/ndjfl/1093956751. http://projecteuclid.org/euclid.ndjfl/1093956751.


Export citation